# SDR HEEA0015353

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 7690001822103
- Condition: Failed
- Location: Cyclic Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ADJUST TRIM ACTUATOR TO PROPER SETTINGS.
